A construction of infinitely many singular weak solutions to the equations of nonlinear elasticity

J Sivaloganathan, S J Spector

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)985--992
Number of pages8
JournalProceedings of the Royal Society of Edinburgh Section A - Mathematics
Volume132
Publication statusPublished - Aug 2002

Cite this

@article{8de88f243bf24278b7f1b3796aeee851,
title = "A construction of infinitely many singular weak solutions to the equations of nonlinear elasticity",
author = "J Sivaloganathan and Spector, {S J}",
year = "2002",
month = "8",
language = "English",
volume = "132",
pages = "985----992",
journal = "Proceedings of the Royal Society of Edinburgh Section A - Mathematics",
issn = "0308-2105",
publisher = "Cambridge University Press",

}

TY - JOUR

T1 - A construction of infinitely many singular weak solutions to the equations of nonlinear elasticity

AU - Sivaloganathan, J

AU - Spector, S J

PY - 2002/8

Y1 - 2002/8

M3 - Article

VL - 132

SP - 985

EP - 992

JO - Proceedings of the Royal Society of Edinburgh Section A - Mathematics

JF - Proceedings of the Royal Society of Edinburgh Section A - Mathematics

SN - 0308-2105

ER -